Indicadores de calidad

Capacidad académica

El 92% de los profesores miembros del Comité Académico de Posgrado cuenta con nombramiento en el Sistema Nacional de investigadores (SNI). De ellos, el 17% tiene el nivel C (candidato), el 41% nivel I, el 17% nivel II y el 25% el nivel III. El porcentaje de profesores en los niveles II y III del SNI es del 42%. Todos los profesores son doctores y cuentan con publicaciones internacionales recientes, manteniendo activas líneas de investigación.

Productividad

Publicaciones recientes en las que participan miembros del Comité Académico:

  • 2015
    • Phase correlation with sub-pixel accuracy: a comparative study in 1D and 2D (A Alba, JF Vigueras-Gomez, ER Arce-Santana, RM Aguilar-Ponce). To appear in Computer Vision and Image Understanding.
    • Electroweak phase transition in a model with gauged lepton number (A. Aranda, E. Jimenez, C. A. Vaquera-Araujo). Journal of High Energy Physics 1 (2015) 1-14. PDF.
    • Discrete canonical analysis of three-dimensional gravity with cosmological constant ( J. Berra and J. E. Rosales-Quintero). Int. J. Mod. Phys. A 30, 1550080 (2015).
    • A Mickens-type discretization of a diffusive model with nonpolynomial advection/convection and reaction terms (JE Macías-Díaz and J Villa-Morales). Numerical Methods for Partial Differential Equations 31 (3), 652-669.
    • A positive and bounded finite element approximation of the generalized Burgers-Huxley equation (VJ Ervin, JE Macías-Díaz, J Ruiz-Ramírez). Journal of Mathematical Analysis and Applications 424 (2), 1143-1160
    • On the convergence of a nonlinear finite-difference discretization of the generalized Burgers-Fisher equation (A Szafranska, JE Macías-Díaz). Journal of Difference Equations and Applications 21 (4), 374-382.
    • Positive computational modelling of the dynamics of active and inert biomass with extracellular polymeric substances (JE Macías-Díaz). Journal of Difference Equations and Applications 21 (4), 319-335.
    • On the decay of crossing numbers of sparse graphs (J. Balogh, J. Leaños and G. Salazar). Journal of Graph Theory, to appear (2015).
    • Book embeddings of regular graphs (J. Balogh and G. Salazar). SIAM Journal in Discrete Mathematics 29 (2015), 811-822.
    • On the growth of directed complex networks with preferential attachement: Effect upon the prohibition of multiple links (J. Esquivel-Gómez, R. E. Balderas-Navarro, E. Ugalde and J. Acosta-Elías), International Journal of Modern Physics C 26 (6) (2015) 1550066.
    • Lie algebroids generated by cohomology operators (D. García-Beltrán, J. A. Vallejo and Yu. Vorobiev). To appear in Journal of Geometric Mechanics (September 2015).
  • 2014
    • Registro de Imagenes Medicas Multimodales a Traves de Filtro de Particulas: Evaluacion y Nuevos Resultados (I. R. Ruiz, E. Arce-Santana, D.U. Campos-Delgado, A. Alba). IEEE Latin America Transactions. V12 2 (2014) 129-137.
    • Phase-correlation guided area matching for realtime vision and video encoding (A Alba, E Arce-Santana, RM Aguilar-Ponce, DU Campos-Delgado) Journal of Real-Time Image Processing 9 (4), 621-633.
    • Efficiency Analysis of POC-Derived Bases for Combinatorial Motion Estimation (A Reyes, A Alba, E Arce-Santana). Image and Video Technology, 124-135
    • Relation between heart beat fluctuations and cyclic alternating pattern during sleep in insomnia patients (R de Leon-Lomeli, JS Murguia, I Chouvarda, MO Mendez, E Gonzalez-Galvan, A Alba, G Milioli, A Grassi, M G Terzano, L Parrino). Engineering in Medicine and Biology Society (EMBC), 2014 36th Annual International Conference of the IEEE. 2249-2252.
    • On separability of A-phases during the cyclic alternating pattern (MO Mendez, A Alba, I Chouvarda, G Milioli, A Grassi, MG Terzano, L Parrino). Engineering in Medicine and Biology Society (EMBC), 2014 36th Annual International Conference of the IEEE. 2253-2256.
    • Characterization of the autonomic system during the cyclic alternating pattern of sleep (JS Gonzalez-Salazar, A Alba, MO Mendez, JM Luna-Rivera, L Parrino, A Grassi, M Terzano, G Milioli). Engineering in Medicine and Biology Society (EMBC), 2014 36th Annual International Conference of the IEEE. 3805-3808.
    • Flavor Physics constrains on a Z5-3HDM (A. Aranda, J.E. Barradas-Guevara, A. Cordero-Cid, F. de Anda, A. Delgado, O. Felix-Beltran, J. Hernandez-Sanchez). To appear in Physical Review D (2014).
    • CP violating phase from charged-lepton mixing (J. A. Acosta, A. Aranda, J. Virrueta). Journal of High Energy Physics 4 (2014) 134. DOI.
    • Dirac neutrinos from flavor symmetry (A. Aranda, C. Bonilla, S. Morisi, E. Peinado, J. W. F. Valle). Physical Review D 89 (2014) 033001. DOI.
    • Factorization of some triangular matrix functions and its applications (Yu. I. Karlovich, J. Loreto-Hernández and I. M. Spitkovsky). To appear in Operators and Matrices (2014).
    • On the convergence of a finite-difference discretization a la Mickens of the generalized Burgers-Huxley equation (J. E. Macías-Díaz and A. Szafranska). J. Difference Equ. Appl. 20 (2014), no. 10, 1444-1451.
    • Existence and uniqueness of monotone and bounded solutions for a finite-difference discretization a la Mickens of the generalized Burgers-Huxley equation (J. E. Macías-Díaz and A. Szafranska). J. Difference Equ. Appl. 20 (2014), no. 7, 989-1004.
    • A positive finite-difference model in the computational simulation of complex biological film models (J. E. Macías-Díaz). J. Difference Equ. Appl. 20 (2014), no. 4, 548-569.
    • A computational method for the detection of activation/deactivation patterns in biological signals with three levels of electric intensity (J. A. Guerrero and J. E. Macías-Díaz). Math. Biosci. 248 (2014), 117-127.
    • On a conditionally stable nonlinear method to approximate some monotone and bounded solutions of a generalized population model (J. E. Macías-Díaz and K. A. Rejniak). Appl. Math. Comput. 229 (2014), 273-282.
    • Quantum modified Regge-Teitelboim cosmology (R. Cordero, M. Cruz, A. Molgado and E. Rojas). Gen Rel. Grav. 46 (2014) 1761.
    • Equivariant loops and Hamiltonian diffeomophisms (A. Pedroza), to appear in Houston Journal of Math.
    • Book drawings of complete bipartite graphs (E. de Klerk, D. Pasechnik, G. Salazar). Discrete Applied Mathematics 167 (2014), 80-93.
    • Invariant Poisson realizations and the averaging of Dirac structures (J. A. Vallejo and Yu. Vorobiev). Symmetry, Integrability and Geometry: Methods and Applications SIGMA 10 (2014) 096, 20 pages. Download pdf.
    • Quillen superconnections and connections on supermanifolds (J. A. Vallejo, J. V. Beltrán and J. Monterde). Journal of Geometry and Physics 86 (2014) 180-193. Download pdf.
    • Blow up of mild solutions of a system of partial differential equations with distinct fractional diffusions (J. Villa). Electronic Journal of Differential Equations V2014 41 (2014) 1-9.
    • Critical dimension for a system of partial differential equations with time-dependent generators (A. del Carmen, J. Villa). Mathematical Methods in the Applied Sciences (2014). DOI: 10.1002/mma.3238.
    • An Osgood condition for a semilinear reaction-diffusion equation with time-dependent generator (J. Villa). Arab Journal of Mathematical Sciences (2014). DOI: http://dx.doi.org/10.1016/j.ajmsc.2014.07.001.
  • 2013
    • Higgs decay into two photons from a 3HDM with flavor symmetry (A. Aranda, C. Bonilla, F. de Anda, A. Delgado, J. Hernández-Sánchez). Physics Letters B 725 (2013) 97-100. DOI.
    • Non-diagonal charged lepton mass matrix and non-zero θ13; J. Alberto Acosta, Alfredo Aranda, Manuel A. Buen-Abad, Alma D. Rojas. Physics Letters B 718 (2013), pp. 1413-1420
    • A pure Dirac's method for Husain-Kuchar theory (A. Escalante and J. Berra). International Journal of Geometric Methods in Modern Physics 10 (2013) 1350030.
    • A pure Dirac's method for Yang-Mills expressed as a constrained BF-like theory (A. Escalante and J. Berra). International Journal of Pure and Applied Mathematics 79 (2013) 405-423.
    • Computational approximation of the likelihood ratio for testing the existence of change-points in a heteroscedastic series (M. E. Esquivel-Frausto, J. A. Guerrero and J. E. Macías-Díaz). Journal of Statistical Computation and Simulation 83, Issue 8 (2013) 1491-1506.
    • On a linear finite-difference model of a mixed-culture biological system arising in food safety studies (J. E. Macías-Díaz). Adv. Difference Equ. 2013, 2013:357, 25 pp.
    • On a fully discrete finite-difference approximation of a nonlinear diffusion-reaction model in microbial ecology (J. E. Macías-Díaz and I. E. Medina-Ramírez). Int. J. Comput. Math. 90 (2013), no. 9, 1915-1937.
    • A Mickens-type monotone discretization for bounded travelling-wave solutions of a Burgers-Fisher partial differential equation (J. E. Macías-Díaz). J. Difference Equ. Appl. 19 (2013), no. 11, 1907-1920.
    • An efficient nonlinear finite-difference approach in the computational modeling of the dynamics of a nonlinear diffusion-reaction equation in microbial ecology (J. E. Macías-Díaz, S. Macías and I. E. Medina-Ramírez). Comput. Biol. Chem. 47 (2013), 24-30.
    • A skew symmetry-preserving computational technique for obtaining the positive and the bounded solutions of a time-delayed advection-diffusion-reaction equation (J. E. Macías-Díaz and J. Ruiz-Ramírez). J. Comput. Appl. Math. 250 (2013), 256-269.
    • On the union of increasing chains of torsion-free modules over integral domains (J. E. Macías-Díaz). Results Math. 63 (2013), no. 1-2, 221-228.
    • The 2-page crossing number of Kn (B. M. ábrego, O. Aichholzer, S. Fernández-Merchant, P. Ramos and G. Salazar). Discrete and Computational Geometry 49 (2013), 747-777.
    • Zarankiewicz's Conjecture is finite for each fixed m (R. Christian, R.B. Richter and G. Salazar). Journal of Combinatorial Theory Series B 103 (2013), 237-247.
    • Large convex holes in random point sets (J. Balogh, H. González-Aguilara and G. Salazar). Comp. Geom. 46 (2013), 725-733.
    • Crossing numbers (survey chapter) (R.B. Richter and G. Salazar). In: Handbook of Graph Theory, Second Edition. J.L. Gross, J. Yellen, and P. Zhang (Eds.). Chapman and Hall, 2013.
    • Making a graph crossing-critical by multiplying its edges (L. Beaudou, C. Hernández-Vélez and G. Salazar). Electronic Journal of Combinatorics 20 (1) (2013), Research paper 61, 14 pages.
    • The Erdos-Sós conjecture for geometric graphs (L.F. Barba, R. Fabila, D. Lara, J. Leaños, C. Rodríguez, G. Salazar and F. Zaragoza). Disc. Math. and Theoretical Comp. Science 15 (2013), 93-100.
    • The rectilinear crossing number of Kn: closing in (or are we?) (with B. M. ábrego, S. Fernández-Merchant and G. Salazar). Thirty essays in Geometric Graph Theory (János Pach, Ed.). Springer (2013), pp. 5-18.
    • Exact scaling in the expansion-modification system (R. Salgado-García and E. Ugalde). Journal of Statistical Physics 153 (5) (2013) 842-863.
    • Analysis of a Model for the Morphological Structure of Renal Arterial Tree: Fractal Structure (A. Espinoza-Valdez, F. C. Ordaz-Salazar, E. Ugalde and R. Femat). Journal of Applied Mathematics 2013 (2013) Article ID 396486.
    • Structural Comparison of Biological Networks Based on Dominant Vertices (B. Luna, E. Galán-Vásquez, E. Ugalde and A. Martínez-Antonio). Molecular BioSystems 9 (2013) 1765-1773.
    • A simple global representation for second-order normal forms of Hamiltonian systems relative to periodic flows (M. Avendaño-Camacho, J. A. Vallejo and Yu. Vorobjev). Journal of Physics A: Mathematical and Theoretical 46 (2013) 395201. Download pdf.
    • Higher order corrections to adiabatic invariants of generalized slow-fast Hamiltonian systems (M. Avendaño-Camacho, J. A. Vallejo and Yu. Vorobjev). Journal of Mathematical Physics 54 (2013) 082704. Download pdf.
    • Chaotic Dynamics with Maxima (J. A. Vallejo and A. Morante). Electronic Journal of Mathematics and Technology 7 Special Issue June (2013).
    • Simple numerical method to study traveling-wave solutions of a diffusive problem with nonlinear advection and rection (J.E. Macías-Díaz and J. Villa). Numerical Methods for Partial Differential Equations 29 N5 (2013) 1694-1708.
    • On the Distribution of Explosion Time of Stochastic Differential Equations (J. León, L. Peralta and J. Villa). Boletín de la Sociedad Matemática Mexicana V19 N3 (2013) 125-138.
    • ¿Por qué no es posible definir una integral tipo Lebesgue-Stieltjes o Riemann-Stieljes con respecto al movimiento Browniano? (A. Murillo-Salas and J. Villa). Miscelánea Matemática de la SMM 57 (2013) 85-101.
  • 2012
    • Un algoritmo de consenso para la búsqueda aproximada de patrones en cadenas de proteínas (A. Alba, M. Rubio-Rincón, M. Rodríguez-Kessler, E.R. Arce-Santana, M.O. Méndez). Revista Mexicana de Ingeniería Biomédica. Vol. 33, No. 2 (2012) 87-99.
    • Efficient automatic classifiers for the detection of A phases of the Cyclic Alternating Pattern in sleep (S. Mariani, E. Manfredini, V. Rosso, A. Grassi, M.O. Mendez, A. Alba, M. Matteucci, L. Parrino, M.G. Terzano, S. Cerutti, A.M. Bianchi). Medical and Biological Engineering and Computing. Vol 50, Number 4 (2012) 359-372.
    • Phase-correlation guided area matching for realtime vision and video encoding (Alba, A., Arce-Santana, E.R., Aguilar-Ponce, R.M., Campos-Delgado, D.U.). Journal of Real-Time Image Processing (2012). DOI:10.1007/s11554-012-0243-z
    • Affine Image Registration Guided by Particle Filter (Arce-Santana, E., Campos-Delgado, D.U., Alba, A.). IET Image Processing. Vol. 6 (5) (2012) 455-462.
    • Z4 flavor model in Randall-Sundrum model 1 (C. Alvarado, A. Aranda, O. Corradini, A. D. Rojas, E. Santos-Rodríguez). Physical Review D 86, 036010 (2012)
    • Three generations of Higgses and the cyclic groups (A. Aranda, C. Bonilla, J. L. Díaz-Cruz); Physics Letters B 717 (2012), pp. 248-251
    • Neutrino masses generation in a Z4 model (A. Aranda, C. Bonilla, A. D. Rojas); Physical Review D 85, 036004 (2012)
    • Convolution type operators with oscillating symbols on weighted Lebesgue spaces on a union of intervals (Yu. Karlovich and J. Loreto). Mathematica 54 issue 77 (2012) 104-119.
    • On a boundedness-preserving semi-linear discretization of a two-dimensional nonlinear diffusion-reaction model (J. E. Macías-Díaz). Int. J. of Comp. Math. 89, Issue 12 (2012) 1678-1688.
    • A two-step conditionally bounded numerical integrator to approximate some traveling-wave solutions of a diffusion-reaction equation (J. E. Macías-Díaz and S. Macías). Involve 5 (2012), no. 2, 219-227.
    • An efficient recursive algorithm in the computational simulation of the bounded growth of biological films (F. J. Avelar-González, J. E. Macías-Díaz, I. E. Medina-Ramírez and M. D. Morales-Hernández). Int. J. Comput. Methods 9 (2012), no. 4, 1250050, 15 pp.
    • On a boundedness-preserving semi-linear discretization of a two-dimensional nonlinear diffusion-reaction model (J. E. Macías-Díaz). Int. J. Comput. Math. 89 (2012), no. 12, 1678-1688.
    • A bounded numerical method for approximating a hyperbolic and convective generalization of Fisher's model with nonlinear damping (J. E. Macías-Díaz). Appl. Math. Lett. 25 (2012), no. 6, 946-951.
    • A bounded finite-difference discretization of a two-dimensional diffusion equation with logistic nonlinear reaction (J. E. Macías-Díaz). Internat. J. Modern Phys. C 22 (2011), no. 9, 953-966.
    • On the unions of ascending chains of direct sums of ideals of h-local Prufer domains (J. E. Macías-Díaz). Algebra Colloq. 18 (2011), Special Issue No.1, 749-757.
    • Modified geodetic brane cosmology (R. Cordero, M. Cruz, A. Molgado and E. Rojas). Class. Quantum Grav. 29 (2012) 175010.
    • Progress in Relativity, Gravitation, Cosmology (V. V. Dvoeglazov and A. Molgado (eds)), in Contemporary Fundamental Physics Book Series (Nova Science Publishers, USA, 2012) ISBN: 978-1-61324-811-9.
    • Ostrogradski approach for the Regge-Teitelboim model (R. Cordero, A. Molgado and E. Rojas). In Proceedings of the Twelfth Marcel Grossmann Meeting on General Relativity: Recent Developments in Theoretical and Experimental General Relativity, Astrophysics, and Relativistic Field Theories, pp. 1986-1988, T. Damour, R. T. Jantzen and R. Ruffini eds. (World Scientific, Singapore, 2012).
    • Bounded symplectic diffeomorphisms and split flux group (C. Campos-Apanco, A. Pedroza), Proc. of the AMS (2012) 2883-2892.
    • Nontangential limits and Fatou-type theorems on post-critically finite self-similar sets (A. Saenz), J. Fourier Analysis and Applications 18, No. 2 (2012), 240-265
    • Improved lower bounds on book crossing numbers of complete graphs (D. V. Pasechnik, E. de Klerk and G. Salazar). SIAM Journal on Discrete Mathematics, 27 (2012), 619-633.
    • Convexifying monotone polygons while maintaining internal visibility (O. Aichholzer, M. Cetina, R. Fabila, J.Leaños, G. Salazar and J. Urrutia). Lecture Notes in Computer Science 7579 (2012), 98-108.
    • The 2-page crossing number of Kn (B. M. ábrego, O. Aichholzer, S. Fernández-Merchant, P. Ramos and G. Salazar) In 28th Ann. ACM Symp. Computational Geometry, pp. 397-403, Chapel Hill, NC, USA, 2012.
    • Nested cycles in large triangulations and crossing-critical graphs (C. Hernández-Velez, G. Salazar and R. Thomas), Journal of Combinatorial Theory, 102 (2012), 86-92.
    • On k-edges, crossings, and halving lines of geometric drawings of Kn (B. Abrego, M. Cetina, S. Fernández-Merchant, J. Leaños and G. Salazar), Discrete and Computational Geometry, 48 (2012), 192-215.
    • Visibility-preserving convexifications using single-vertex moves (B. Abrego, M. Cetina, J. Leaños and G. Salazar), Information Processing Letters 112 (2012), 161-173.
    • On the finite-dimensional marginals of shift-invariant measures (J.-R. Chazottes, J.-M. Gambaudo, H. Hochman and E. Ugalde). Ergodic Theory and Dynamical Systems 32 (5) (2012) 1485-1500.
    • Dynamic modularity in discrete-time models of regulatory networks (R. Lima, A. Meyroneinc and E. Ugalde). Chaos, Solitons and Fractals 45 (5) (2012) 561-576.
    • The Principle of Stationary Action in the Calculus of Variations (E. López-Cerdà, A. Molgado and J. A. Vallejo). Communications in Mathematics 20 2 (2012) 89-116.
    • Implementing the RSA cryptosystem with Maxima CAS (J. Monterde and J. A. Vallejo). Electronic Journal of Mathematics and Technology 6 1 (2012) 1-20.
    • On Lie algebroids and Poisson algebras (D. García Beltrán, J. A. Vallejo and Yu. Vorobjev). Symmetry, Integrability and Geometry: Methods and Applications SIGMA 8 (2012) 006, 14 pages.
    • Symplectic connections and Fedosov's quantization on supermanifolds (J. A. Vallejo). Journal of Physics: Conf. Ser. 343 (2012) 012124.

Tasa de retención

Aún está por egresar la primera generación del posgrado, por lo que no hay datos disponibles.

Eficiencia terminal

Aún está por egresar la primera generación del posgrado, por lo que no hay datos disponibles.